# SDR HEEA0011201

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031866
- Condition: Mis Mfg
- Location: Nr 2 Seal Bore
- Component: 23033185
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED: EXCESSIVE RUNOUT .020 ON NR2 NOZZLE SEAL BORE.
